MAUDE Adverse Event Report: LivaNova USA, Inc. Pulse Gen Model 106; Generator

LivaNova USA, Inc. Pulse Gen Model 106; Generator
Model Number 106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion, Clonic (2222); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/01/2026
Type of Reportable Event Malfunction

Brand Name
Pulse Gen Model 106
Common Device Name
Generator
Manufacturer (Section D)
LivaNova USA, Inc.
houston TX 77058
Manufacturer (Section G)
LivaNova USA, Inc.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
+1(281)667-2681
MDR Report Key50373731
Report Number1644487-2026-10986
Device Sequence Number5637916
Product Code LYJ
UDI-Device Identifier05425025750061
UDI-Public05425025750061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/21/2025
Device Model Number106
Device Lot Number206044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age22 YR
Patient SexFemale